# SDR JJBA20221125022

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 36,169 hours, 23,746 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Wire
- Condition: Broken
- Component: Wire
- Component part number: W716000820
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DOOR EXTERNAL EMERGENCY LIGHT INOP	R&R SVC EXTERNAL EMERGENCY LIGHT HOUSING ASSY. OPS CHECK FAIL. CHECKED SPLICE SP7376 FOR POWER. CHECK GOOD. CHECKED SP7377 FOR CONTINUITY TO GROUND. CHECK FAIL. FOUND WIRE W716-0008-20 BROKEN. WORK DONE REPLACED BROKEN WIRE, OPS CHECK SAT FOR EMERGENCY LIGHT
